# SDR USAA2013022500015

- Difficulty date: February 23, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N520UW
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 14,626 hours, 4,714 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL FORWARD OF CARGO DOOR (151DF), IS DELAMINATED.  REPLACED AFT CARGO FLOOR PANEL 151DF IAW A321 AMM 53-42-14.
